# SDR CA130903003

- Difficulty date: August 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT REPORTED THAT AT 25000 FT, THE RT ENGINE FIRE BELL AND LIGHT SOUNDED AND ILLUMINATED.  THE RT ENGINE WAS SHUTDOWN, THE PILOT DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  ON GROUND, FIREMEN DID NOT NOTICE FIRE EVIDENCE AND DID NOT USE ANY EXTINGUISHING AGENT ON THE ENGINE.  THE INVESTIGATION IS ONGOING TO CONFIRM IF THE EVENT WAS DUE TO AN INDICATION SYSTEM ISSUE.
